MathSciNet Relay Station
MathSciNet bibliographic data
MR2508462 (2010d:34173) 34K20 (92D25 93B52)
Hu, Hongxiao; Teng, Zhidong; Gao, Shujing Extinction in nonautonomous Lotka-Volterra competitive system with pure-delays and feedback controls. Nonlinear Anal. Real World Appl. 10 (2009), no. 4, 2508–2520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement